Advanced search
Start date

Solvability for a class of first-order partial differential operators

Grant number: 14/06515-5
Support type:Scholarships abroad - Research
Effective date (Start): October 06, 2014
Effective date (End): July 26, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Paulo Leandro Dattori da Silva
Grantee:Paulo Leandro Dattori da Silva
Host: Adelhamid Meziani
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Research place: Florida International University (FIU), United States  
Associated research grant:12/03168-7 - Geometric theory of PDE and several complex variables, AP.TEM


Let X be a two-dimensional, conected, smooth manifold and let L be a nonsingular complex vector field, with smooth coefficients, defined on X. This project deals with the study of problems related to global and semiglobal solvabitity of equations in the form Lu=Au+f defined in X, where A and f are smooth functions. Also, this project deals with the Riemann-Hilbert problem with equationLu=Au+B\overline{u}+f, em U\subset R^2with the boundary condition\Re(gu)=h, on \partial U,where L is a smooth complex vector field defined on R^2, f\in C^\infty(R^2),g\in C^\alpha(\partial U, S^1) andh\in C^\alpha(\partial U, R). (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DATTORI DA SILVA, P. L.; MEZIANI, A.. Cohomology relative to a system of closed forms on the torus. Mathematische Nachrichten, v. 289, n. 17-18, p. 2147-2158, . (14/06515-5, 12/03168-7)
CAMPANA, C.; DA SILVA, P. L. DATTORI; MEZIANI, A.. Riemann-Hilbert problem for a class of hypocomplex vector fields. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1413-1424, . (14/06515-5, 13/26463-7, 12/03168-7, 13/08452-8)

Please report errors in scientific publications list by writing to: